ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Harnack's inequality for cooperative weakly coupled elliptic systems

Arapostathis, Aristotle and Ghosh, Mrinal K and Marcus, Steven I (1999) Harnack's inequality for cooperative weakly coupled elliptic systems. In: Communications In Partial Differential Equations, 24 (9-10). pp. 1555-1571.

[img] PDF
176691_907749842_778366961.pdf - Published Version
Restricted to Registered users only

Download (482kB) | Request a copy
Official URL: http://www.informaworld.com/smpp/content~db=all?co...
Item Type: Journal Article
Publication: Communications In Partial Differential Equations
Publisher: Taylor and Francis Group
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Jul 2009 10:26
Last Modified: 26 Feb 2019 06:31
URI: http://eprints.iisc.ac.in/id/eprint/19604

Actions (login required)

View Item View Item